# SDR DALA2023070305328

- Difficulty date: June 30, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N933DJ
- Make and model: Boeing 737-9
- Aircraft serial: 37291
- Aircraft time: 27,622 hours, 14,847 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2842632) FWD WET AREA BEAM SUPPORT HAS TOOL MARKS AT STA 328 RBL 18. ACCOMPLISHED REPAIR AT FLOOR BEAM STA 328 FROM LBL 1 TO RBL 63 PER B737-900 SRM 53-10-51-2R-7.
